# SDR DALA14036551814

- Difficulty date: June 14, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 54,697 hours, 10,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 1D-6D AND DOOR 2R EXIT SIGN.  REPLACED BATTERY CHARGER M6759.
